On the coincidence set in biharmonic variational inequalities with thin obstacles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 4, p. 559-616
@article{ASNSP_1986_4_13_4_559_0,
     author = {Schild, Bernhard},
     title = {On the coincidence set in biharmonic variational inequalities with thin obstacles},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {4},
     year = {1986},
     pages = {559-616},
     zbl = {0704.35055},
     mrnumber = {880399},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_4_559_0}
}
Schild, Bernhard. On the coincidence set in biharmonic variational inequalities with thin obstacles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 4, pp. 559-616. http://www.numdam.org/item/ASNSP_1986_4_13_4_559_0/

[1] I. Athanasopoulos, Stability of the coincidence set for the Signorini problem,. Indiana Univ. Math. J., 30 (1981), pp. 235-247. | MR 604281 | Zbl 0438.35014

[2] A. Friedman, Variational principtes and free-boundary problems, New York,. Wiley (1982). | MR 679313 | Zbl 0564.49002

[3] D. Gilbarg - N.S. Trudinger, Elliptic partial differential equations of second order, Springer, Berlin-Heidelberg -New York (1977). | MR 473443 | Zbl 0361.35003

[4] N.S. Landkof, Foundations of modern potential theory, Springer, Berlin-Heidelberg-New York (1972). | MR 350027 | Zbl 0253.31001

[5] H. Lewy, On the coincidence set in variational inequalities, J. Differential Geom., 6 (1972), pp. 497-501. | MR 320343 | Zbl 0255.31002

[6] B. Schild, A regularity result for polyharmonic variational inequalities with thin obstacles, Ann. Scuola Norm. Sup. Pisa, Cl. Sci., 9 (1984), pp. 87-122. | Numdam | MR 752581 | Zbl 0554.49003

[7] B. Schild, Über die Regularität der Lösungen polyharmonischer Variationsungleichungen mit ein- und zweiseitigen dünnen Hindernissen, Bonner Math. Schriften Nr. 154, Bonn (1984). | MR 757000 | Zbl 0561.73013

[8] B.W. Schulze and G. Wildenhain, Methoden der Potentialtheorie für elliptische Differentialgleichungen beliebiger Ordnung, Birkhäuser, Basel-Stuttgart (1977). | MR 499624 | Zbl 0366.35002

[9] E.M. Stein - G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press (1971). | MR 304972 | Zbl 0232.42007